Existence of Solutions for a Fourth-Order Boundary Value Problem with Nonlinear Derivative Dependence on the Half-Line via Critical Point Theory

  • Sihem Boumaraf
  • Toufik MoussaouiEmail author


In this paper, the existence of solutions for a fourth-order boundary value problem with nonlinear derivative dependence on the half-line is studied which is based on critical point theory and iterative methods.


Fourth-order BVPs unbounded interval nonlinear derivative dependence iterative methods critical point theory 

Mathematics Subject Classification

35A15 35B38 47J25 47J30 



  1. 1.
    Badiale, M., Serra, E.: Semilinear Elliptic Equations for Beginners. Existence results via the variational approach. Universitext. Springer, London (2011)CrossRefGoogle Scholar
  2. 2.
    Brézis, H.: Functional Analysis, Sobolev Spaces and Partial Differential Equations. Springer, Berlin (2010)CrossRefGoogle Scholar
  3. 3.
    Briki, M., Moussaoui, T., O’Regan, D.: Existence of solutions for a fourth-order boundary value problem on the half-line via critical point theory. Electron. J. Qual. Theory Differ. Equ. 24, 1–11 (2016)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Enguiça, R., Gavioli, A., Sanchez, L.: Solutions of second-order and fourth-order ODEs on the half-line. Nonlinear Anal. 73, 2968–2979 (2010)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Figueiredo, D.D., Girardi, M., Matzeu, M.: Semilinear elliptic equations with dependence on the gradient via mountain-pass techniques. Differ. Integr. Equ. 17, 119–126 (2004)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Li, F., Zhang, Q., Liang, Z.: Existence and multiplicity of solutions of a kind of fourth-order boundary value problem. Nonlinear Anal. 62, 803–816 (2005)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Liu, X.L., Li, W.T.: Existence and multiplicity of solutions for fourth-order boundary value problems with three parameters. Math. Comput. Model. 46, 525–534 (2007)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Rabinowitz, P.H.: Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics, vol. 65. Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence (1986)Google Scholar
  9. 9.
    Struwe, M.: Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems. Springer, Berlin (1996)CrossRefGoogle Scholar
  10. 10.
    Teng, K., Zhang, C.: Existence of solution to boundary value problem for impulsive differential equation. Nonlinear Anal. Real World Appl. 11, 4431–4441 (2010)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Yang, Y., Zhang, J.: Existence of infinitely many mountain pass solutions for some fourth-order boundary value problems with a parameter. Nonlinear Anal. 71, 6135–6143 (2009)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Laboratory of Fixed Point Theory and ApplicationsHigher Normal SchoolAlgiersAlgeria

Personalised recommendations